Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

June 16, 2018Columbia County, Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 16, 2018, 4:02 PM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2018, 4:02 PM CDT (21:02 UTC)
Expired
Jun 16, 2018, 4:30 PM CDT
In force
28 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 89 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
823 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WUUS53 KMKX 162102
SVRMKX
WIC021-047-077-162130-
/O.NEW.KMKX.SV.W.0016.180616T2102Z-180616T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
402 PM CDT SAT JUN 16 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southwestern Green Lake County in south central Wisconsin...
  Northeastern Columbia County in south central Wisconsin...
  Southeastern Marquette County in south central Wisconsin...

* Until 430 PM CDT.

* At 402 PM CDT, a severe thunderstorm was located 8 miles northeast
  of Pardeeville, or 14 miles northeast of Portage, moving east at 5
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Randolph, Montello, Manchester, Friesland, Kingston, Marquette and
  Dalton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4359 8900 4357 8901 4358 8927 4379 8933
      4381 8905
TIME...MOT...LOC 2102Z 249DEG 5KT 4365 8921 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
2 follow-up statements
954 
WWUS53 KMKX 162120
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
420 PM CDT SAT JUN 16 2018

WIC021-047-077-162130-
/O.CON.KMKX.SV.W.0016.000000T0000Z-180616T2130Z/
Green Lake WI-Columbia WI-Marquette WI-
420 PM CDT SAT JUN 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN GREEN LAKE...NORTHEASTERN COLUMBIA AND SOUTHEASTERN
MARQUETTE COUNTIES...

At 420 PM CDT, a severe thunderstorm was located 8 miles northwest of
Randolph, or 16 miles northeast of Portage, moving east at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Manchester, Kingston, Marquette and Dalton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4361 8900 4359 8927 4373 8929 4376 8904
      4373 8903
TIME...MOT...LOC 2120Z 249DEG 5KT 4366 8918 

HAIL...1.00IN
WIND...60MPH
 
$$

BOXELL
592 
WWUS53 KMKX 162130
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
430 PM CDT SAT JUN 16 2018

WIC021-047-077-162140-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-180616T2130Z/
Green Lake WI-Columbia WI-Marquette WI-
430 PM CDT SAT JUN 16 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GREEN LAKE...
NORTHEASTERN COLUMBIA AND SOUTHEASTERN MARQUETTE COUNTIES HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.

LAT...LON 4361 8900 4359 8927 4373 8929 4376 8904
      4373 8903
TIME...MOT...LOC 2130Z 249DEG 5KT 4366 8917 

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:15 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 16, 2:15 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
215 PM CDT Sat Jun 16 2018

.DISCUSSION...

Rest of this Afternoon through Sunday Afternoon...Forecast
Confidence is Moderate to High...

Lake-modified outflow that pushed inland this morning has reached
a line from Lake Geneva to Watertown to Ripon as of 2 PM. East of
this line, particularly for those counties boarding Lake
Michigan, cooler lake air has kept temperatures in the 70s to
around 80 degrees, with dewpoints in the low to mid 60s.
Temperatures will likely warm a bit more this afternoon, but heat
indices will fall short of initial expectations in this area.

Further west, however, very warm and humid conditions are being
observed, with temperatures around 90 and dewpoints in the mid
70s.  This is resulting in heat indices around 100 degrees.

The aforementioned outflow boundary may serve as focus for a few
showers or storms later this afternoon, though potential seems
pretty low given weak convergence along the boundary. With plenty
of instability, anything that does develop could be briefly
strong, with a risk for gusty winds and hail. Locally heavy rain
would also be a risk given the rather tropical airmass in place
across the region.

Confidence is fairly high that the entire forecast area will see
the excessive heat on Sunday, with stronger synoptic flow and less
thunderstorm activity limiting the lake breeze to areas
within a few miles of the lake. Low to mid 90s are expected for
highs on Sunday, with heat indices between 98 and 102. Given these
expected temps, the Heat Advisory will continue through Sunday
afternoon.

Sunday night - Confidence...Medium
Main question is how far will any convection make it into the cwa.
The upper jet still looks well north though there is some
divergence proggd into our area. The LLJ still looks to be focused
more to the north, however low level thermal boundaries do sag
closer to our area. So, the GFS is most aggressive on precip into
the cwa while the ECMWF and NAM keep things more to the north.
Will use a blended solution at this time. The mid level ridging
still looks like it has a good hold on us so would prefer a slower
advancement of the activity into srn WI.

Monday and Monday night - Confidence...Medium
Enough uncertainty in place with regards to frontal timing, cloud
cover and convection to not push the advisory into Monday at this
time. the GFS is the fastest with respect to overspreading
showers/storms with frontal boundary moving through southern WI.
There are some slower solutions however guidance as a whole
suggests temps will be a bit cooler due to cloud cover.
Nevertheless, the very warm and humid airmass will be in place
until the surface/925 front swings through shifting winds around
to the northeast and ushering in a much cooler and less humid
airmass.

Tuesday - Confidence...Medium Slow southward movement of 850
baroclinic zone could result in lingering showers. Otherwise
looks cloudy and cooler with the surface front to our south and
enough moisture lingering to keep a good deal of cloud cover in
place. Onshore flow will make for even cooler conditions
lakeside.

Wednesday - Confidence...Medium
Will go with a dry forecast as it looks like frontal boundaries
would be far enough to our south with high pressure exerting a
greater influence. The latest ECMWF does throw a little wrench in
for Thursday with the

Thursday through Saturday - Confidence...Low
ECMWF and GFS show cyclogenesis either to our south and west,
respectively, so plenty of details to yet get ironed out as to how
this will evolve. But it does appear we could turn a bit more
unsettled.

&&

.AVIATION(21Z TAFS)...VFR conditions are expected through the next
24 hours. There is a slight chance for a few thunderstorms this
afternoon, though potential and coverage is far too sparse for
TAF inclusion at this time.

Winds will be southeasterly at KMKE, KUES and KENW through the
rest of the afternoon, before becoming southwest. At KMSN,
southwest winds will continue into Sunday.

&&

.MARINE...Waves will remain in the 1-3 foot range today, and diminish
to around 1 foot or so on Sunday. Winds will initially be onshore
this afternoon, but should become southwesterly later tonight, with
southwesterly (offshore) flow continuing on Sunday.

Thunderstorms are increasingly likely from late Sunday night
through Monday evening as a frontal boundary moves south through
the area.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT Sunday for WIZ046-047-051-052-
     056>060-062>072.

LM...None.
&&

Tonight/Sunday and Aviation/Marine...Boxell
Sunday Night through Saturday...Collar
Hazardous weather outlook, Jun 16, 3:20 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
320 PM CDT Sat Jun 16 2018

WIZ046-047-051-052-056>060-062>072-172030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
320 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Heat Advisory is in effect for all of south central and
southeast Wisconsin through tonight.

An isolated thunderstorm or two is expected into the early
evening hours across parts of south central Wisconsin.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

The Heat Advisory continues into early Sunday evening across the
area. Hot and humid conditions are expected. Heat index values
will likely reach around 100 degrees across southern Wisconsin.
The heat may linger into midday Monday.

There are chances for thunderstorms mainly later Sunday night into
Monday morning, with thunderstorms likely Monday afternoon into
Monday night, as a cold front moves south through the region.
There is a marginal risk for severe storms mainly Monday afternoon
and evening, along with locally heavy rainfall.

There is a chance of thunderstorms Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed into Sunday.

LMZ643>646-172030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
320 PM CDT Sat Jun 16 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

Areas of fog may form over Lake Michigan tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms mainly later Sunday night into
Monday morning, with thunderstorms likely Monday afternoon into
Monday night, as a cold front moves south through the region.
There is a marginal risk for severe storms mainly Monday afternoon
and evening.

There is a chance of thunderstorms Friday.

Collar
www.weather.gov/mkx

In the hours before

Local storm report, Jun 16, 10:21 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     FLASH FLOOD      3 WSW MONONA            43.04N 89.38W
06/16/2018                   DANE               WI   911 CALL CENTER

            FOLLOW UP ON FLOODING: SEVERAL STALLED
            VEHICLES ON THE BELTLINE BETWEEN MILE
            MARKERS 261 AND 263, WHICH IS PARK ST AND
            JOHN NOLAN DR. ALSO 3 FEET OF WATER IN HWY
            14 IN TOWN OF MADISON. WATER INTO SOME HOMES
            ON SOUTHWEST SIDE OF CITY. WATER INTO SOME
            UW CAMPUS BUILDINGS.

&&
Local storm report, Jun 16, 10:23 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1023 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       2 SSW MADISON           43.06N 89.40W
06/16/2018  M4.43 INCH       DANE               WI   PUBLIC

            ALSO SMALL HAIL.

&&
Local storm report, Jun 16, 11:11 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1111 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       1 N FITCHBURG           43.00N 89.42W
06/16/2018  M3.50 INCH       DANE               WI   PUBLIC

            ON LACY RD. REPORT VIA FACEBOOK.

&&
Local storm report, Jun 16, 11:12 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1112 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     1 W DE FOREST           43.25N 89.36W
06/15/2018                   DANE               WI   PUBLIC

            LARGE OAK TREE DOWN ABOUT 1 MILE WEST OF
            DOWNTOWN DE FOREST. REPORTED VIA SOCIAL
            MEDIA. TIME ESTIMATED.

&&

MBK
Local storm report, Jun 16, 11:14 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1114 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HEAVY RAIN       2 SSW MADISON           43.06N 89.40W
06/16/2018  M4.43 INCH       DANE               WI   PUBLIC

            ALSO SMALL HAIL.

0900 AM     HEAVY RAIN       4 SSW SHOREWOOD HILLS   43.03N 89.49W
06/16/2018  M4.12 INCH       DANE               WI   COCORAHS

            5 SW MADISON, STATION WI-DA-3.

0119 AM     HEAVY RAIN       STOUGHTON               42.92N 89.20W
06/16/2018  M4.04 INCH       DANE               WI   MESONET

            TOTAL SO FAR AT MESONET STATION STGHT,
            STOUGHTON.

0900 AM     HEAVY RAIN       2 S MIDDLETON           43.07N 89.51W
06/16/2018  M3.88 INCH       DANE               WI   COCORAHS

            6.1 W MADISON, STATION WI-DA-45.

0836 AM     HEAVY RAIN       4 SE CROSS PLAINS       43.08N 89.59W
06/16/2018  M3.80 INCH       DANE               WI   PUBLIC

0119 AM     HEAVY RAIN       1 ESE SHOREWOOD HILLS   43.07N 89.43W
06/16/2018  M3.80 INCH       DANE               WI   MESONET

            TOTAL SO FAR AT MESONET STATION MDSNW, 1 ESE
            SHOREWOOD HILLS.

0900 AM     HEAVY RAIN       1 SSW SHOREWOOD HILLS   43.06N 89.46W
06/16/2018  M3.76 INCH       DANE               WI   COCORAHS

            3.7 WSW MADISON, STATION WI-DA-13.

1000 AM     HEAVY RAIN       1 N FITCHBURG           43.00N 89.42W
06/16/2018  M3.50 INCH       DANE               WI   PUBLIC

            ON LACY RD. REPORT VIA FACEBOOK.

0900 AM     HEAVY RAIN       1 W SHOREWOOD HILLS     43.08N 89.47W
06/16/2018  M3.40 INCH       DANE               WI   COCORAHS

            4 W MADISON, STATION WI-DA-39.

0900 AM     HEAVY RAIN       MCFARLAND               43.02N 89.28W
06/16/2018  M3.35 INCH       DANE               WI   COCORAHS

            1 E MCFARLAND, STATION WI-DA-14.

0824 AM     HEAVY RAIN       1 NE MCFARLAND          43.03N 89.28W
06/16/2018  M3.23 INCH       DANE               WI   TRAINED SPOTTER

            OVERNIGHT RAINFALL REPORTED VIA SOCIAL
            MEDIA. 1.5 INCH DIAMETER BRANCH DOWN AS
            WELL.

0900 AM     HEAVY RAIN       1 SSW MIDDLETON         43.08N 89.52W
06/16/2018  M2.88 INCH       DANE               WI   COCORAHS

            6.4 W MADISON, STATION WI-DA-46.

0711 AM     HEAVY RAIN       2 SW SHOREWOOD HILLS    43.06N 89.48W
06/16/2018  M2.70 INCH       DANE               WI   CO-OP OBSERVER

            CHMW3 - CHARMANY FARM IN MADISON.

0725 AM     HEAVY RAIN       1 SSW MIDDLETON         43.10N 89.51W
06/16/2018  M2.58 INCH       DANE               WI   CO-OP OBSERVER

            WASTEWATER TREATMENT PLANT.

0400 AM     HEAVY RAIN       3 NE VERONA             43.02N 89.49W
06/16/2018  M2.56 INCH       DANE               WI   AMATEUR RADIO

            STORM TOTAL FROM 1155PM FRIDAY THROUGH 4AM
            SATURDAY.

0841 AM     HEAVY RAIN       1 NNE MONONA            43.07N 89.33W
06/16/2018  M2.50 INCH       DANE               WI   PUBLIC

            OVERNIGHT RAINFALL REPORTED CLOSE TO MONONA
            GOLF COURSE. REPORTED VIA SOCIAL MEDIA.

0704 AM     HEAVY RAIN       MCFARLAND               43.02N 89.29W
06/16/2018  M2.43 INCH       DANE               WI   TRAINED SPOTTER

0900 AM     HEAVY RAIN       5 ENE MOUNT HOREB       43.03N 89.63W
06/16/2018  M2.31 INCH       DANE               WI   COCORAHS

            5.5 WNW VERONA NEAR RILEY, STATION WI-DA-49.

0941 AM     HEAVY RAIN       1 E MAPLE BLUFF         43.11N 89.35W
06/16/2018  M2.28 INCH       DANE               WI   COCORAHS

            3 NE MADISON, STATION WI-DA-52.

0819 AM     HEAVY RAIN       2 N VERONA              43.02N 89.53W
06/16/2018  M2.25 INCH       DANE               WI   PUBLIC

            LOCATION JUST EAST OF UNIVERSITY RIDGE GOLF
            COURSE. OVERNIGHT RAINFALL REPORTED VIA
            SOCIAL MEDIA.

0941 AM     HEAVY RAIN       1 W DE FOREST           43.25N 89.36W
06/16/2018  M1.75 INCH       DANE               WI   PUBLIC

            OVERNIGHT RAINFALL. REPORTED VIA SOCIAL
            MEDIA.

0839 AM     HEAVY RAIN       1 NW WIND POINT         42.79N 87.79W
06/16/2018  M1.50 INCH       RACINE             WI   PUBLIC

            OVERNIGHT RAINFALL REPORTED NEAR
            INTERSECTION OF HIALEAH DRIVE AND ERIE
            STREET. REPORTED VIA SOCIAL MEDIA.

0816 AM     HEAVY RAIN       1 S WIND LAKE           42.81N 88.16W
06/16/2018  M1.05 INCH       RACINE             WI   PUBLIC

0115 AM     HAIL             4 WNW ARENA             43.18N 89.99W
06/16/2018  M0.75 INCH       IOWA               WI   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

1050 PM     TSTM WND DMG     1 W DE FOREST           43.25N 89.36W
06/15/2018                   DANE               WI   PUBLIC

            LARGE OAK TREE DOWN ABOUT 1 MILE WEST OF
            DOWNTOWN DE FOREST. REPORTED VIA SOCIAL
            MEDIA. TIME ESTIMATED.

1230 AM     FLASH FLOOD      3 WSW MONONA            43.04N 89.38W
06/16/2018                   DANE               WI   911 CALL CENTER

            FOLLOW UP ON FLOODING: SEVERAL STALLED
            VEHICLES ON THE BELTLINE BETWEEN MILE
            MARKERS 261 AND 263, WHICH IS PARK ST AND
            JOHN NOLAN DR. ALSO 3 FEET OF WATER IN HWY
            14 IN TOWN OF MADISON. WATER INTO SOME HOMES
            ON SOUTHWEST SIDE OF CITY. WATER INTO SOME
            UW CAMPUS BUILDINGS.

0126 AM     FLASH FLOOD      MADISON                 43.08N 89.39W
06/16/2018                   DANE               WI   LAW ENFORCEMENT

            NUMEROUS VEHICLES STRANDED. WATER ENTERING
            LOWER LEVELS OF HOUSES AND APARTMENT
            BUILDINGS. FIRE DEPARTMENT PERFORMING WATER
            RESCUES.

&&
Local storm report, Jun 16, 11:57 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1157 AM CDT SAT JUN 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     2 SE SHOREWOOD HILLS    43.06N 89.42W
06/15/2018  E50 MPH          DANE               WI   PUBLIC

            SEVERAL TREES BLOWN DOWN SOUTHWEST OF
            DOWNTOWN MADISON. ESTIMATED TIME AND WIND
            GUST SPEED FROM RADAR. REPORTED VIA SOCIAL
            MEDIA.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:59 PM CDTSpecial Weather StatementMKXMarquette31 min
Jun 15, 8:24 PM CDTSpecial Weather StatementMKXGreen Lake, Marquette36 min
Jun 15, 8:54 PM CDTSpecial Weather StatementMKXFond du Lac, Green Lake36 min
Jun 15, 9:27 PM CDTSpecial Weather StatementMKXColumbia, Fond du Lac33 min
Jun 15, 10:00 PM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Ozaukee, Sheboygan30 min
Jun 15, 10:40 PM CDTSpecial Weather StatementMKXDane, Jefferson, Milwaukee, Waukesha35 min
Jun 15, 11:08 PM CDTSpecial Weather StatementMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more22 min
Jun 15, 11:21 PM CDTSpecial Weather StatementMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more24 min
Jun 15, 11:28 PM CDTSpecial Weather StatementMKXSauk62 min
Jun 15, 11:40 PM CDTSpecial Weather StatementMKXDane, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more35 min
Jun 16, 12:11 AM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 16, 12:12 AM CDTSpecial Weather StatementMKXDane, Green, Iowa, Kenosha, Rock, Walworth48 min
Jun 16, 12:21 AM CDTFlash Flood WarningMKXDane3 hr
Jun 16, 12:55 AM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 16, 1:53 AM CDTAreal Flood AdvisoryMKXRock112 min
Jun 16, 5:51 AM CDTSpecial Marine WarningMKX54 min
Jun 16, 6:43 AM CDTSpecial Marine WarningMKX62 min
Jun 16, 3:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk32 min
Jun 16, 4:47 PM CDTSevere Thunderstorm WarningMKXColumbia43 min
Jun 16, 5:06 PM CDTAreal Flood AdvisoryMKXColumbia, Sauk3 hr
Jun 16, 5:38 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk52 min
Jun 16, 6:18 PM CDTFlash Flood WarningMKXColumbia3 hr
Jun 16, 6:28 PM CDTSevere Thunderstorm WarningMKXColumbia47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.